Vol. 9, No. 4, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
Other MSP Journals
Naum Ilyitch Feldman

Nikolay Moshchevitin

Effective simultaneous rational approximation to pairs of real quadratic numbers

Yann Bugeaud

Algebraic integers close to the unit circle

Artūras Dubickas

On transcendental entire functions with infinitely many derivatives taking integer values at several points

Michel Waldschmidt

Can polylogarithms at algebraic points be linearly independent?

Sinnou David, Noriko Hirata-Kohno and Makoto Kawashima

The irrationality measure of $\pi$ is at most $7.103205334137\dots$

Doron Zeilberger and Wadim Zudilin

Approximating $\pi$ by numbers in the field $\mathbb{Q}(\sqrt{3})$

Mikhail Yu. Luchin and Vladislav Kh. Salikhov

On approximations of solutions of the equation $P(z,\ln z)=0$ by algebraic numbers

Alexander Galochkin and Anastasia Godunova

Two integral transformations related to $\zeta(2)$

Raffaele Marcovecchio